Alert archive / Utah / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Salt Lake City, UT

June 29, 2011Cache County, Rich County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 29, 2011, 2:58 PM MDT for Cache County, Rich County, Utah. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 2:58 PM MDT (20:58 UTC)
Expired
Jun 29, 2011, 3:17 PM MDT
In force
19 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Cache County, UT, Rich County, UT

The radar

The Salt Lake City radar (KMTX), 119 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4031 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS55 KSLC 292058
SVRSLC
UTC005-033-292130-
/O.NEW.KSLC.SV.W.0025.110629T2058Z-110629T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
258 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CACHE COUNTY IN UTAH
  NORTHERN RICH COUNTY IN UTAH

* UNTIL 330 PM MDT

* AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
  MEADOWVILLE...OR 9 MILES WEST OF LAKETOWN...MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LAKETOWN... MEADOWVILLE... BEAVER MTN... PICKELVILLE... GARDEN CITY
  AND LAKOTA

STRONG WINDS ARE OCCURRING TO THE EAST OF THE MAIN THUNDERSTORM AS 
WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4200 11103 4148 11104 4175 11179 4200 11173
      4202 11106
TIME...MOT...LOC 2057Z 203DEG 32KT 4181 11147

$$

KRUSE
2 follow-up statements
151 
WWUS55 KSLC 292107
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
307 PM MDT WED JUN 29 2011

UTC005-033-292130-
/O.CON.KSLC.SV.W.0025.000000T0000Z-110629T2130Z/
RICH UT-CACHE UT-
307 PM MDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN CACHE AND NORTHERN RICH COUNTIES...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKOTA...OR ABOUT 10
MILES NORTH OF LAKETOWN...MOVING NORTHEAST AT 55 MPH.

LAT...LON 4200 11103 4166 11104 4185 11176 4200 11173
      4202 11106
TIME...MOT...LOC 2107Z 203DEG 46KT 4198 11134

$$

KRUSE
400 
WWUS55 KSLC 292117
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
317 PM MDT WED JUN 29 2011

UTC005-033-292127-
/O.CAN.KSLC.SV.W.0025.000000T0000Z-110629T2130Z/
RICH UT-CACHE UT-
317 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CACHE AND
NORTHERN RICH COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN CANCELLED.

LAT...LON 4200 11103 4166 11104 4185 11176 4200 11173
      4202 11106
TIME...MOT...LOC 2117Z 203DEG 46KT 4210 11127

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:05 AM MDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jun 29, 10:05 AM MDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MDT WED JUN 29 2011

.SYNOPSIS...VERY WARM SOUTHWEST FLOW WILL REMAIN ACROSS THE
REGION TODAY. A COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT
INTO THURSDAY MORNING. HIGH PRESSURE WILL RETURN FOR THE HOLIDAY
WEEKEND.

&&

.DISCUSSION...SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY
DEVELOPING THIS MORNING ACROSS PORTIONS OF THE STATE. GIVEN THE
CURRENT TRENDS...UPDATES THE ZONES TO ADD ISOLATED THUNDERSTORMS
TO THE WEST DESERTS.

VERY STRONG WINDS ARE ALREADY OCCURRING ACROSS THE WEST
DESERTS...WEST CENTRAL UTAH AS WELL AS PORTIONS OF THE WASATCH
FRONT. THESE WINDS WILL ONLY INCREASE AS THE DAY GOES ON. CURRENT
HIGH WIND WARNINGS AND ADVISORIES SHOULD VERIFY WELL. NO UPDATES
ON THESE PRODUCTS ARE NECESSARY AT THIS TIME. TRAVELERS ON EAST-
WEST ROUTES SHOULD BE PREPARED FOR VERY STRONG CROSS WINDS.
BLOWING DUST/SAND/SALT WILL OCCUR ALONG I-80 THIS AFTERNOON AND
EVENING.

ORGANIZED CONVECTION APPEARS LIKELY ACROSS PORTIONS OF NORTHERN
AND CENTRAL UTAH...MAINLY FROM THE WASATCH FRONT AND EAST. GIVEN
THE STRONG INVERTED V SOUNDING AT 12Z AT SLC...THE BIGGEST THREAT
WILL BE VERY STRONG WINDS. 09Z SREF ENSEMBLES FORECASTS INDICATE
EFFECTIVE SHEAR VALUES IN EXCESS OF 45-50 KTS ACROSS
NORTHERN/CENTRAL UTAH. MUCAPE WAS SOMEWHAT MARGINAL...WITH VALUES
NEAR TO A BIT ABOVE 500 J/KG. THE COLD FRONT WILL REMAIN WELL WEST
OF THE AREA THROUGH THE AFTERNOON AND EVENING...WHICH WILL REDUCE
THE THREAT OF AN ORGANIZED...LINEAR FEATURE ACROSS THE CWA.
REGARDLESS...WITH EXCELLENT SHEAR AND ADEQUATE INSTABILITY...EXPECT
A FEW ORGANIZED THUNDERSTORMS MAINLY WASATCH FRONT AND EAST.

&&

.HYDROLOGY...THE HIGH ELEVATION SNOWPACK HAS DECREASED
SIGNIFICANTLY OVER THE PAST SEVERAL DAYS...ESPECIALLY ACROSS THE
WASATCH MOUNTAINS SOUTH OF INTERSTATE 80. GIVEN THE DECREASING
SNOWPACK...RESPONSES ON THE COTTONWOOD CREEKS...THE AMERICAN FORK
RIVER AND THE PROVO RIVER HAVE BEEN LESS THAN PREVIOUSLY FORECAST.
CANCELLED THE FLOOD WARNING FOR LITTLE COTTONWOOD CREEK AND THE
FLOOD WATCH FOR ALL AREAS EXCEPT THE NORTHERN SLOPES OF THE UINTAS
AND PARTS OF THE WASATCH MOUNTAINS NORTH OF INTERSTATE 80.

WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK IN CACHE
COUNTY...THE UPPER WEBER AND THE SOUTH SLOPES OF THE UINTAS FOR
MAINLY THE DUCHESNE RIVER.

REGARDLESS...HIGH FLOWS WILL CONTINUE ON ALL AREA WATERWAYS
THROUGH THE HOLIDAY WEEKEND. THESE WATERWAYS WILL REMAIN VERY FAST
AND COLD. PLEASE EXERCISE EXTREME CAUTION NEAR ANY WATERWAYS
THROUGH NEXT WEEK.

&&

.AVIATION...OPERATIONAL WEATHER CONCERN TO FOCUS ON TODAY AT THE
KSLC TERMINAL WILL BE THE WINDS. SOUTH WINDS WILL BE VERY STRONG
TODAY. CB REMAINS IN TAF FOR ISOLATED CONVECTION DEVELOPING OVER
THE OQUIRRH MOUNTAINS THIS AFTERNOON. A 15 PERCENT CHANCE EXISTS
FOR A THUNDERSTORM IN THE 19Z-03Z TIMEFRAME.

&&

.FIRE WEATHER...A POTENT LATE SEASON TROUGH CURRENTLY SPINNING OVER
NORTHERN CALIFORNIA WILL CONTINUE TO WORK EAST THROUGH THE GREAT
BASIN TODAY. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO INCREASE
AHEAD OF THIS FEATURE. THIS...COUPLED WITH EXCELLENT MIXING AND THE
APPROACH OF THE ASSOCIATED COLD FRONT WILL ALLOW FOR SOUTHERLY WINDS
THAT WILL BE STRONGER THAN THOSE OBSERVED YESTERDAY.
ADDITIONALLY...MID LEVEL MOISTURE WILL CREEP UP FROM THE SOUTH TODAY
ALLOWING FOR CONVECTION FORMING OVER THE TERRAIN OF MAINLY
NORTHERN/CENTRAL UTAH...BUT EXTENDING AS FAR SOUTH AS THE UT/AZ
BORDER LATER THIS AFTERNOON.

BOTTOM LINE...YET ANOTHER HIGH CONFIDENCE FORECAST REGARDING THE
CURRENT RED FLAG WARNING IN PLACE. WIND SPEEDS ACROSS THE WESTERN
AND SOUTHWESTERN DESERTS WILL HAVE THE POTENTIAL OF 50 TO 60 MPH IN
GUSTS...WITH SUSTAINED SPEEDS RUNNING IN THE 30 TO 40 MPH RANGE THIS
AFTERNOON...SPEEDS SLIGHTLY LOWER OVER SOUTHEASTERN/SOUTH CENTRAL
UTAH. THIS COMBINED WITH A VERY DRY BOUNDARY LAYER WILL ALLOW FOR
CRITICAL FIRE WEATHER CONDITIONS WHERE FUELS ARE CURED.

THE COLD FRONT WILL PASS WEST TO EAST ACROSS THE DISTRICT EARLY
THURSDAY MORNING ALLOWING WIND SPEEDS TO DECREASE WHILE BECOMING
MORE WEST TO NORTHWESTERLY ORIENTED. HUMIDITY TRENDS WILL INCREASE
AS WELL FOR LATE WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
     UTZ001-002-004-006-013-014-020-021.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 6000 FEET FOR
     UTZ439-440.

     FLOOD WATCH THROUGH THURSDAY MORNING FOR UTZ009.

     WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR
     UTZ007-008-517-518.

     FLOOD WATCH THROUGH FRIDAY MORNING FOR UTZ007.

     HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR
     UTZ003-005-015-016-019.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BELOW 7000 FEET FOR
     UTZ435.

WY...FLOOD WATCH THROUGH FRIDAY MORNING FOR WYZ021.

&&

KRUSE/HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 29, 3:04 AM MDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
304 AM MDT WED JUN 29 2011

UTZ001>016-019>021-517-518-WYZ021-301300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
304 AM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL CONTINUE
TO FLOW AT ELEVATED LEVELS. SEVERAL OF THESE RIVERS REMAIN NEAR
OR ABOVE FLOOD STAGE. TEMPERATURES REMAIN WARM ENOUGH TO CONTINUE
TO MELT THE HIGH ELEVATION SNOWPACK AT ACCELERATED RATES.

IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN
COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD
STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT
ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO
WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY
TO RESCUE YOURSELF.

EVEN STRONGER SOUTHWEST WINDS ARE FORECAST ACROSS MUCH OF THE
REGION TODAY...WITH SEVERE FIRE WEATHER CONDITIONS FORECAST WHERE
FUELS ARE DRY ACROSS WESTERN AND SOUTHERN UTAH. WIND SENSITIVE
OPERATIONS WILL BE AFFECTED.

A COLD FRONT WILL CROSS THE NEVADA STATE LATE THIS EVENING AND
MOVE ACROSS THE AREA TONIGHT LEADING TO A ROUND OF SHOWERS AND
THUNDERSTORMS ACROSS NORTHERN AND PORTIONS OF CENTRAL UTAH. SOME
OF THESE STORMS MAY BE STRONG OR SEVERE WITH LOCALLY DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL RIVERS ACROSS NORTHERN UTAH WILL REMAIN AT OR REACH FLOOD
STAGE OVER THE NEXT FEW DAYS. CONTINUE TO MONITOR FUTURE FLOOD
STATEMENTS FOR ADDITIONAL INFORMATION ON AFFECTED RIVERS. THESE
WATERS ARE DANGEROUSLY COLD AND SWIFT AND ANYONE VENTURING NEAR
THEM SHOULD EXERCISE EXTREME CAUTION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Jun 29, 1:55 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
155 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     3 WNW SALT LAKE CITY    40.79N 111.98W
06/29/2011  M66.00 MPH       SALT LAKE          UT   OTHER FEDERAL

            FAA SENSOR AT THE SALT LAKE CITY INTERNATIONAL AIRPORT.

0146 PM     TSTM WND GST     2 W SALT LAKE CITY      40.78N 111.97W
06/29/2011  M60.00 MPH       SALT LAKE          UT   ASOS

            SALT LAKE CITY INTERNATIONAL AIRPORT ASOS.

&&

ES
Local storm report, Jun 29, 2:16 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
216 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     10 NE BOULDER           38.04N 111.33W
06/29/2011  M62 MPH          GARFIELD           UT   MESONET

            SR-12 AT BOULDER SUMMIT SENSOR, UTBLD.

&&

ES
Local storm report, Jun 29, 2:34 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
234 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     5 SSW WEST VALLEY CITY  40.63N 112.06W
06/29/2011  M69.00 MPH       SALT LAKE          UT   MESONET

            BACCUS/SR111 SENSOR.

0200 PM     TSTM WND GST     4 NW MAGNA              40.75N 112.13W
06/29/2011  M75.00 MPH       SALT LAKE          UT   MESONET

            CENTER TAILINGS CENTER, KCC13.

0211 PM     TSTM WND GST     3 W WEST WARREN         41.25N 112.20W
06/29/2011  M60.00 MPH       WEBER              UT   MESONET

            WEST OGDEN CWOP SENSOR, AR718.

&&

ES
Local storm report, Jun 29, 2:43 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
243 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     4 WNW SALT LAKE CITY    40.80N 112.00W
06/29/2011                   SALT LAKE          UT   OTHER FEDERAL

            A RUSSIAN OLIVE TREE WAS KNOCKED OVER AT THE NORTH SIDE
            OF THE SALT LAKE CITY INTERNATIONAL AIRPORT AND FELL ON A
            BUILDING. REPORTED BY AIRPORT OPERATIONS.

&&

ES
Special weather statement, Jun 29, 2:55 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
255 PM MDT WED JUN 29 2011

UTZ007-292145-
WASATCH MOUNTAINS I-80 NORTH UT-
255 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CACHE AND NORTHERN
RICH COUNTIES UNTIL 345 PM MDT...

AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF LAKETOWN...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   MEADOWVILLE AND  LAKETOWN...
   GARDEN CITY... PICKELVILLE AND  BEAVER MTN...
   LAKOTA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4200 11103 4184 11103 4154 11122 4171 11178
      4186 11178 4201 11171 4201 11131 4202 11106
TIME...MOT...LOC 2055Z 203DEG 32KT 4176 11151

KRUSE

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:40 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake20 min
Jun 29, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake, Summit32 min
Jun 29, 2:22 PM MDTFlash Flood WarningSLCGarfield3 hr
Jun 29, 2:55 PM MDTSpecial Weather StatementSLCCache, Rich50 min
Jun 29, 3:16 PM MDTSpecial Weather StatementSLCSalt Lake44 min
Jun 29, 3:46 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne29 min
Jun 29, 3:50 PM MDTRed Flag WarningSLC29 hr
Jun 29, 3:53 PM MDTSpecial Weather StatementSLCDavis, Salt Lake52 min
Jun 29, 3:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake32 min
Jun 29, 4:14 PM MDTSpecial Weather StatementSLCCache, Rich, Weber46 min
Jun 29, 4:22 PM MDTSpecial Weather StatementSLCWeber23 min
Jun 29, 4:34 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane26 min
Jun 29, 5:03 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane, San Juan27 min
Jun 29, 5:24 PM MDTSevere Thunderstorm WarningSLCEmery, Sanpete, Sevier25 min
Jun 29, 5:55 PM MDTSpecial Weather StatementSLCWasatch50 min

Nearby

Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.